# SDR 98ZZZX3821

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RSW/TPQ - FLT 9136 - LANDING GEAR HANDLE ILLUMINATED IN-FLIGHT.  GEAR HORN ALSO SOUNDED.  GEAR HANDLE WAS IN UP POSITION, COULD NOT SILENCE HORN.  PERFORMED LANDING GEAR RETRACTION, CHECKED ALL WIRES, SWITCHES, AND PC BOARDS.  COULD NOT DUPLICATE.
